Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: M. S. P. Eastham
Title: The asymptotic solution of linear differential systems, applications of the Levinson theorem
Additional book information Clarendon Press, Oxford, 1989, vii + 240 pp., $63.00. ISBN 0-19-853299-7.

Review Information

Reviewer: Allen Devinatz
Journal: Bull. Amer. Math. Soc. 23 (1990), 563-566
PII: S 0273-0979(1990)15982-8